# SDR AWXA9500199

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF TASK C53 107 02, FOUND CORROSION BEYOND CLEAN UP LIMITS AROUND SCREW HOLES ON FLOOR BEAM, STATION 328 RBL 30 TO RBL 50.  REPLACED DAMAGED TOP CAP SECTION OF FLOOR BEAM PER SRM 53-10-9, FIGURE 5.  (W)
